Tusk type conditions and thinness for the parabolic operator of order ...
Manuscripta mathematica, Tome 80 (1993) no. 3, pp. 21-26
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1993__80_3_155856,
author = {Miroslav Brzezina},
title = {Tusk type conditions and thinness for the parabolic operator of order ...},
journal = {Manuscripta mathematica},
pages = {21--26},
year = {1993},
volume = {80},
number = {3},
zbl = {0801.31001},
url = {http://geodesic.mathdoc.fr/item/MM2_1993__80_3_155856/}
}
Miroslav Brzezina. Tusk type conditions and thinness for the parabolic operator of order .... Manuscripta mathematica, Tome 80 (1993) no. 3, pp. 21-26. http://geodesic.mathdoc.fr/item/MM2_1993__80_3_155856/